UK-Muscle.co.uk Forum banner
1 - 17 of 17 Posts

·
Newbie Trainer
Joined
·
71 Posts
Discussion Starter · #1 ·
i changed at week 4 from test e to sus (karachis) and my sex drive has gone completely, anyone know why???

from doing abit of research on google i keep seeing in the description of sus, that loss off sex drive as a side effect but how can this be when its test??? cheers guys
 

·
Newbie Trainer
Joined
·
71 Posts
Discussion Starter · #4 ·
well my test levels were 50nmol while on the test e,then switched to same stuff i used in previous cycle and that blew me up so definately legit, would it be a good idea to get my test levels checked again?
 

·
Gym Addict
Joined
·
303 Posts
greekmyth said:
well my test levels were 50nmol while on the test e,
What dose was that? it seems a bit low, everytime ive checked my test levels while on cycle they have been off the measurable scale, you sure it wasnt >50nmol as this is normally the top end of the scale for routine measurement.

Steve
 

·
gunning for 17st
Joined
·
695 Posts
greekmyth said:
i changed at week 4 from test e to sus (karachis) and my sex drive has gone completely, anyone know why???

from doing abit of research on google i keep seeing in the description of sus, that loss off sex drive as a side effect but how can this be when its test??? cheers guys
could be high estro from unstable blood levels. Switching from a single to multi estered test mid cycle will send your blood levels all over the place, consider using an ai like adex @ 0.25mg/day
 

·
Newbie Trainer
Joined
·
71 Posts
Discussion Starter · #10 ·
my first thoughts was the same as the above post, losing the sex drive because of switching to a multi ester, anyone else share this opinion?????? cheers oh i am taking 500mg once a week with the sustanon, should i maybe up the dose????
 

·
Getting HUGE!
Joined
·
2,920 Posts
Usually the opposite with me. I have always found gains to be better with Enanthate but sex drive better with Sustanon. However I have recently switched from E to Sus and I have suffered the same problem so I think my gear may be fake.
 

·
gunning for 17st
Joined
·
695 Posts
Rich-B said:
Usually the opposite with me. I have always found gains to be better with Enanthate but sex drive better with Sustanon. However I have recently switched from E to Sus and I have suffered the same problem so I think my gear may be fake.
as stated mate, loss of sex drive dosen't mean your gears bunk, the change in hormone levels by switching can cause estro to soar and the fact that you and the op have done the same thing and both lost sex drive sort of speaks for itself.
 
1 - 17 of 17 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top